Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 189, NWS Tulsa, OK

July 14, 20167 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 2:40 AM CDT for 7 counties in Oklahoma. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 2:40 AM CDT (07:40 UTC)
Expired
Jul 14, 2016, 3:30 AM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 2:54 AM CDTHAIL 0.75Eufaula, OK
Jul 14, 2:55 AM CDTTSTM WND DMGCanadian, OKAWNING DESTROYED AND A FEW SHINGLES REMOVED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3256 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

697 
WUUS54 KTSA 140740
SVRTSA
OKC021-061-077-091-101-121-135-140830-
/O.NEW.KTSA.SV.W.0189.160714T0740Z-160714T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
240 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHWESTERN LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  WESTERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 330 AM CDT

* AT 240 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 2 MILES SOUTH OF FORT GIBSON TO 5 MILES SOUTHEAST OF
  CHECOTAH TO 5 MILES SOUTH OF HANNA...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MUSKOGEE...                       MCALESTER...
  EUFAULA...                        STIGLER...
  FORT GIBSON...                    CHECOTAH...
  KREBS...                          WARNER...
  VIAN...                           QUINTON...
  GORE...                           PORUM...
  WEBBERS FALLS...                  CROWDER...
  WHITEFIELD...                     OKTAHA...
  ALDERSON...                       KINTA...
  BRAGGS...                         CANADIAN...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 248 AND
296.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3534 9596 3556 9562 3581 9546 3581 9530
      3573 9485 3506 9516 3489 9574 3519 9599
TIME...MOT...LOC 0740Z 326DEG 36KT 3576 9525 3542 9545 3512 9587 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
924 
WWUS54 KTSA 140804
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
304 AM CDT THU JUL 14 2016

OKC021-135-140813-
/O.CAN.KTSA.SV.W.0189.000000T0000Z-160714T0830Z/
SEQUOYAH OK-CHEROKEE OK-
304 AM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEQUOYAH AND
SOUTHEASTERN CHEROKEE COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3531 9596 3547 9565 3558 9541 3536 9502
      3519 9510 3506 9518 3489 9574 3519 9599
      3528 9597
TIME...MOT...LOC 0803Z 337DEG 46KT 3540 9508 3513 9532 3493 9571 

$$

OKC061-077-091-101-121-140830-
/O.CON.KTSA.SV.W.0189.000000T0000Z-160714T0830Z/
MCINTOSH OK-PITTSBURG OK-LATIMER OK-MUSKOGEE OK-HASKELL OK-
304 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR MCINTOSH...NORTHERN PITTSBURG...NORTHWESTERN LATIMER...
SOUTHEASTERN MUSKOGEE AND WESTERN HASKELL COUNTIES...

AT 303 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF TAMAHA TO 2 MILES EAST OF QUINTON TO
KREBS...MOVING SOUTH AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER...                      EUFAULA...
STIGLER...                        CHECOTAH...
KREBS...                          WARNER...
QUINTON...                        PORUM...
CROWDER...                        WHITEFIELD...
ALDERSON...                       KINTA...
CANADIAN...                       INDIANOLA...
HANNA...                          RENTIESVILLE...
STIDHAM...                        ARROWHEAD STATE PARK...
LAKE EUFAULA STATE PARK...        VIVIAN...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 256 AND
280.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3531 9596 3547 9565 3558 9541 3536 9502
      3519 9510 3506 9518 3489 9574 3519 9599
      3528 9597
TIME...MOT...LOC 0803Z 337DEG 46KT 3540 9508 3513 9532 3493 9571 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 11:31 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jul 13, 11:31 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1131 PM CDT WED JUL 13 2016

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

Coverage of overnight convection looking to be more isolated than
earlier thought, with the most concentrated area likely to remain
west of the NE OK terminals. Will keep VCTS to open the
BVO/TUL/RVS TAF due to isolated cells that have developed within
the past hour just S of the KS border. Best chance of TSRA at any
of the terminals will be NE OK and far NW AR late afternoon and
into the evening hours tomorrow along the front. Will carry
prevailing MVFR conditions at NE OK terminals during the evening
hours tomorrow due to thunderstorm expectations.

&&

.PREV DISCUSSION... /Issued 932 PM CDT WED JUL 13 2016/

..UPDATE...

DISCUSSION...
Supercell continues across northern sections of Kay
county this evening...with our forecast area remaining
precipitation-free so far. 25-30kt southwesterly low-level
jet per area VWP would favor a continued southward
movement...along with renewed convection along western
flank of ongoing activity. Confidence on how much convection
eventually works into our region overnight is quite low
with a myriad of solutions offered up from most recent
NAM/HRRR and HRRRX.

For now have increase PoPs some across northwestern sections
of the forecast area...but will leave PoP untouched beyond
06z at this time. Any activity that may eventually work into
the forecast area would pose mainly a wind threat for at least
the next several hours.

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

AVIATION...22
Hazardous weather outlook, Jul 13, 4:57 PM CDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT WED JUL 13 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
457 PM CDT WED JUL 13 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...PRIMARILY NORTH OF INTERSTATE 40.
	ONSET...AFTER 8 PM INTO OVERNIGHT.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...MUCH OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTERNOON.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A FRONTAL BOUNDARY ACROSS
KANSAS AND INTO WESTERN OKLAHOMA AND EVENTUALLY SPREAD SOUTH AND
SOUTHEAST LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. CONDITIONS
WILL BE SUPPORTIVE OF A LIMITED SEVERE WEATHER THREAT WITH ANY
THUNDERSTORM COMPLEX...AND LOCALLY DAMAGING WINDS WOULD BE THE PRIMARY
HAZARD.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT
POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING...WITH FURTHER
DEVELOPMENT LIKELY THURSDAY AFTERNOON AND OVERNIGHT FOCUSED
ALONG A SLOW MOVING COLD FRONT.  STRONG INSTABILITY AND FAVORABLE
WINDS ALOFT WILL SUPPORT SEVERE WEATHER POTENTIAL BOTH DURING
THE DAY THURSDAY AS WELL AS THURSDAY NIGHT.

THUNDERSTORM CHANCES WILL CONTINUE FRIDAY INTO SATURDAY...WITH
HOT AND DRY WEATHER PREVAILING FOR EARLY NEXT WEEK.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 13, 10:36 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT WED JUL 13 2016

OKZ054-059-140415-
PAWNEE OK-OSAGE OK-
1036 PM CDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR FAR WEST CENTRAL OSAGE AND
FAR NORTHWESTERN PAWNEE COUNTIES UNTIL 1115 PM CDT...

AT 1034 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PONCA CITY...
MOVING SOUTH AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTHWESTERN KAW LAKE...

THIS STRONGEST PART OF THIS STORM MAY BE BEGINNING TO SHIFT MORE
TOWARD THE SOUTHEAST INSTEAD OF DUE SOUTH...AND IF THIS
CONTINUES...WARNINGS COULD BECOME NECESSARY. BE CERTAIN TO MONITOR
LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 3670 9703 3669 9700 3668 9694 3675 9689
      3674 9683 3645 9673 3644 9703 3651 9703
      3651 9701 3653 9698 3655 9690 3658 9689
      3660 9692 3658 9698 3659 9705 3660 9704
      3668 9706
TIME...MOT...LOC 0334Z 339DEG 15KT 3669 9708
Special weather statement, Jul 14, 12:59 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 AM CDT THU JUL 14 2016

OKZ060-061-064-067-140645-
ROGERS OK-CREEK OK-TULSA OK-WAGONER OK-
1259 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER...NORTHEASTERN CREEK AND TULSA COUNTIES UNTIL
145 AM CDT...

AT 1259 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHWEST OF OWASSO TO 3 MILES EAST OF SAND
SPRINGS TO 2 MILES NORTHEAST OF KEYSTONE STATE PARK. MOVEMENT WAS
SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
SAND SPRINGS...                   OWASSO...
BIXBY...                          SAPULPA...
JENKS...                          GLENPOOL...
COWETA...                         CATOOSA...
MANNFORD...                       SPERRY...
TURLEY...                         ONETA...
KEYSTONE STATE PARK...            GRAY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 210 AND 238.

LAT...LON 3616 9637 3616 9600 3628 9600 3634 9593
      3611 9560 3592 9574 3597 9608
TIME...MOT...LOC 0559Z 312DEG 24KT 3624 9588 3614 9604 3617 9623
Local storm report, Jul 14, 2:08 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
208 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND GST     HECTORVILLE             35.84N 95.93W
07/14/2016  M58 MPH          OKMULGEE           OK   MESONET

&&

RJS
Local storm report, Jul 14, 2:15 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
215 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND GST     1 W BIXBY               35.94N 95.90W
07/14/2016  M66 MPH          TULSA              OK   TRAINED SPOTTER

&&

RJS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:36 PM CDTSpecial Weather StatementTSAKay39 min
Jul 14, 12:44 AM CDTSevere Thunderstorm WarningTSACreek61 min
Jul 14, 12:59 AM CDTSpecial Weather StatementTSATulsa46 min
Jul 14, 1:28 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Jul 14, 1:34 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee41 min
Jul 14, 1:49 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner26 min
Jul 14, 2:11 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner49 min
Jul 14, 3:21 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore54 min
Jul 14, 3:32 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha43 min
Jul 14, 4:16 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha59 min
Jul 14, 10:53 AM CDTSpecial Weather StatementTSAOsage, Pawnee52 min
Jul 14, 11:01 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee59 min
Jul 14, 11:06 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers, Washington54 min
Jul 14, 11:13 AM CDTSpecial Weather StatementTSACreek, Tulsa62 min
Jul 14, 11:22 AM CDTSevere Thunderstorm WarningTSAPawnee38 min
Jul 14, 11:33 AM CDTSpecial Weather StatementTSACraig, Ottawa57 min
Jul 14, 11:48 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Tulsa, Washington57 min
Jul 14, 12:03 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee, Tulsa42 min
Jul 14, 12:07 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee23 min
Jul 14, 12:19 PM CDTTornado WarningTSACreek, Tulsa6 min
Jul 14, 12:24 PM CDTSpecial Weather StatementTSAMayes, Rogers66 min
Jul 14, 12:31 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner59 min
Jul 14, 12:34 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee56 min
Jul 14, 12:40 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa, Washington3 hr
Jul 14, 12:49 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner56 min
Jul 14, 12:53 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner67 min
Jul 14, 12:56 PM CDTSpecial Weather StatementTSACraig, Ottawa34 min
Jul 14, 1:18 PM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more3 hr
Jul 14, 1:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more55 min
Jul 14, 1:32 PM CDTSpecial Weather StatementTSAPittsburg28 min
Jul 14, 1:41 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg49 min
Jul 14, 1:42 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Haskell, Sequoyah3 hr
Jul 14, 1:47 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more3 hr
Jul 14, 2:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more60 min
Jul 14, 2:21 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha54 min
Jul 14, 2:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha60 min
Jul 14, 2:46 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah59 min
Jul 14, 3:02 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha58 min
Jul 14, 3:37 PM CDTSpecial Weather StatementTSAChoctaw68 min
Jul 14, 3:51 PM CDTSpecial Weather StatementTSALeFlore, Pushmataha54 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.